On the regular solutions of the Riemann–Hilbert problem for the Beltrami equations

TitleOn the regular solutions of the Riemann–Hilbert problem for the Beltrami equations
Publication TypeJournal Article
Year of Publication2014
AuthorsYefimushkin, AS, Ryazanov, VI
Abbreviated Key TitleDopov. Nac. akad. nauk Ukr.
Date Published5/2014

For the non-degenerate Beltrami equations in a unit disk, the existence of regular solutions of the Riemann–Hilbert problem with coefficients of bounded variation and almost continuous boundary data is proved.

KeywordsBeltrami equations, Riemann–Hilbert problem

1. Hilbert D. Uber eine Anwendung der Integralgleichungen auf eine Probl ¨ em der Funktionentheorie. In: Verhandl. des III Int. Math. Kongr., Heidelberg, 1904. Leipzig: Teubner, 1905: 233–240.
2. Hilbert D. Grundzüge einer allgemeinen Theorie der linearen Integralgleichungen. Leipzig: Teubner, 1912.
3. Vekua I. N. Generalized analytic functions. Moscow: Fizmatgiz, 1959 (in Russian).
4. Nosiro K. Limit sets. Moscow: Izd-vo inostr. lit., 1963 (in Russian).
5. Nevalinna R. Single-valued analytic functions. Moscow: OGIZ, 1941 (in Russian).
6. Adams D. R., Hedberg L. I. Function spaces and potential theory. Berlin: Springer, 1996. https://doi.org/10.1007/978-3-662-03282-4
7. Twomey J. B. Irish Math. Soc. Bull., 2006, No. 58: 81–91.
8. Lehto O., Virtanen K. J. Quasiconformal mappings in the plane. Berlin; Heidelberg: Springer, 1973. https://doi.org/10.1007/978-3-642-65513-5
9. Kusis P. Introduction to the theory of Hp spaces. Moscow: Mir, 1984 (in Russian).
10. Goluzin G. M. Geometric theory of functions of a complex variable. Moscow: Nauka, 1966 (in Russian).